MathSciNet Relay Station
MathSciNet bibliographic data
MR1501307 60C05
Rietz, H. L. On the representation of a certain fundamental law of probability. Trans. Amer. Math. Soc. 27 (1925), no. 2, 197–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement